# SDR ABXA9800484

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Canned
- Location: Bs 945-965
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB OIL CANNING AT STATION 945 TO 965, LEFT SIDE.  REPAIRED CUSP WEB IAW ABX REA D953-23817-MR.
